# SDR REXA2022090702034

- Difficulty date: September 3, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 32,579 hours, 31,171 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Part number: 60031902269
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED CLEAT ON FS329, NEEDS REPLACED NO ALLOWABLE LIMITS.	REPLACED FS329 CLEAT P/N 600-31902-269  IAW CRJ-200 SRM 51-42-06 AND 51-40-11.
